Journal of Mathematics and Statistics

A Note on the Classification of Compact Homogeneous Locally Conformal Kähler Manifolds

Daniel Guan

DOI : 10.3844/jmssp.2017.261.267

Journal of Mathematics and Statistics

Volume 13, Issue 3

Pages 261-267

Abstract

In this study, we apply a result of H. C. Wang and Hano-Kobayashi on the classification of compact complex homogeneous manifolds with a compact reductive Lie group to give some more homogeneous space involved proofs of recent classification of compact complex homogeneous locally conformal Kähler manifolds. In particular, we prove that the semisimple part S of the Lie group action has hypersurface orbits, i.e., it is of cohomogeneity one with respect to the semisimple Lie group S. We also prove that as an one dimensional complex torus bundle, the metrics on the manifold is completely determined by the metrics (which is the same as the Kähler class) on the base complex manifold and the metrics (same as the Kähler class) on the complex one dimensional torus.

Copyright

© 2017 Daniel Guan. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.